# SDR 97ZZZX988

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N592G
- Make and model: Cessna 441
- Aircraft serial: 4410361
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 551151515
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE AFT LOWER CABIN DOOR HINGE BROKEN IN TWO PIECES AT THE LOCATION OF THREE RIVETS INSTALLED THROUGH THE HINGE AND DOOR FRAME.  NEW HINGE ASSY INSTALLED.
